# SDR DALA2021031101400

- Difficulty date: March 10, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 12,803 hours, 1,165 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Condition: Faulted
- Location: Door Slides
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3509 CIDS SHOWS DOOR SLIDES UNARMED WHILE COCKPIT SHOWS ALL DOOR SLIDES ARMED. CORRECTIVE ACTION: RESET CIDS PER AMM A350A 44-11 ALL DOOR FUNCTIONS NORMAL FAP PANEL OK. (7566220)
